# SDR SWAA2021052535952

- Difficulty date: April 4, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 68,478 hours, 40,375 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG LOWER IB TRUNNION SUPPORT FITTING IB/OB FACE; BORE HAS EVIDENCE OF CORROSION / REPAIRED PER EA 1-A57-3246 REVISON 11; REFERENCE D&M ENTERPRISES WORK ORDER SSR 1218
